Advertisement

Differential Equations

, Volume 44, Issue 8, pp 1183–1185 | Cite as

Nonclassical boundary value problem for a pseudodifferential equation of variable order

  • Nguyen Minh Chuong
  • Chan Chi Kyet
Short Communications
  • 34 Downloads

Abstract

We prove an existence and uniqueness theorem for the solution of a nonclassical boundary value problem of Egorov-Kondrat’ev type for a pseudodifferential equation of variable order.

Keywords

Differential Equation Partial Differential Equation Unique Solution Ordinary Differential Equation Functional Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Egorov, Yu.V. and Kondrat’ev, V.A., Mat. Sb., 1969, vol. 78, pp. 148–176.MathSciNetGoogle Scholar
  2. 2.
    Egorov, Yu.V. and Nguyen Minh Chuong, Differ. Uravn., 1984, vol. 20, no. 12, pp. 2163–2164.zbMATHGoogle Scholar
  3. 3.
    Egorov, Yu., Nguyen Minh Chuong, and Dang Anh Tuan, C. R. Math. Acad. Sci. Paris, 2003, vol. 337, no. 7, pp. 451–456.zbMATHMathSciNetGoogle Scholar
  4. 4.
    Nguyen Minh Chuong, Mat. Sb., 1983, vol. 121(163), no. 1 (5), pp. 3–17.MathSciNetGoogle Scholar
  5. 5.
    Nguyen Minh Chuong, Mat. Zametki, 1984, vol. 35, no. 2, pp. 221–228.MathSciNetGoogle Scholar

Copyright information

© MAIK Nauka 2008

Authors and Affiliations

  • Nguyen Minh Chuong
    • 1
  • Chan Chi Kyet
    • 1
  1. 1.Institute of MathematicsNational Center for Science and TechnologyHanoiVietnam

Personalised recommendations